A TIA is a mini stroke.
There are several possible side effects of Enbrel, and heart attacks appear to be a rare side effect of the medication. During clinical trials, heart or blood vessel problems, such as congestive heart failure, heart attacks, and high blood pressure, were reported in less than 1.5% of people taking the drug. However, it is difficult to say whether these side effects are directly related to Enbrel.
If you think the med is too uncomfortable you could seek advice from the doc/pharmacist who prescribed the med to give you an alternate medication.
Please take care, best wishes!
Is this the first TIA you have had & did you go to the hospital ? You should check with your dr. to see what he thinks.
Did the hospital do an MRI to be sure you have not had others. Also did you just recently start Enbril ? Plus are ypu on any other type of medication if so it could be a combination.
I have had 5 TIA'S in a year 2 of them were from Severe migraines the other 3
Were due to a condition I just found out I have called Vascular Dementia. Which is a vascular disease of the brain.
It makes you have multiple TIA's & then full blown strokes until you die.
I started having really bad memory issues & getting lost two blocks from my home. You need to make sure to see a dr. about this..it could be dangerous.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2012 • 1 answer
Posted 12 Dec 2012 • 3 answers
Posted 4 Feb 2013 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 7 Sep 2016 • 0 answers